# SDR UIEA2023050800416

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 114,008 hours, 17,374 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.3 ENG - LH CORE COWL INNER #2 FRAME CHAFING WORN( CHAFING WORN AREA REPAIRED AS PER SRM 54-41-02-2R-2 REPAIR 2 FIG 201 )
